Ever since I did my implant exchange (1year ago). 2 weeks post OP...I am having major itching & whelps all over my chest, back, stomach, hands, etc. I have seen 2.5 dermatologist & all I get is dermatitist. "Take Zyrtec or other allergy meds". These are all just temporary relief & all medications have side effects. I want a FIX not TREAT considering I never had this issue before surgery. Docs, this is clearly related to that implant exchange since I had no prior history. What is the FIX?
No, it is not clear that your reaction is related to your implants. You come in contact with hundreds of chemicals each day. I would suggest seeing an allergist and being tested for food and chemical and environmental allergies. You can always choose to have your implants removed.
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.